Review: could Vitamins cause Choking (Acute upper airway obstruction)?
Summary: Choking is found among people who take Vitamins, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Multi-vitamins, and have Gastrooesophageal reflux disease.
We study 38,370 people who have side effects while taking Vitamins from FDA and social media. Among them, 92 have Choking. Find out below who they are, when they have Choking and more.
You are not alone: join a mobile support group for people who take Vitamins and have Choking >>>
Vitamins has active ingredients of ascorbic acid; biotin; cyanocobalamin; dexpanthenol; ergocalciferol; folic acid; niacinamide; pyridoxine hydrochloride; riboflavin phosphate sodium; thiamine hydrochloride; vitamin a; vitamin e. It is often used in vitamin supplementation. (latest outcomes from 38,514 Vitamins users)
Choking (mechanical obstruction of the flow of air from the environment into the lungs) has been reported by people with high blood pressure, asthma, multiple sclerosis, osteoporosis, gastrooesophageal reflux disease. (latest reports from 5,271 Choking patients)
On Jan, 30, 2015: 38,370 people reported to have side effects when taking Vitamins. Among them, 92 people (0.24%) have Choking.
Time on Vitamins when people have Choking * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Choking when taking Vitamins * :
Severity of Choking when taking Vitamins ** :
How people recovered from Choking ** :
Top conditions involved for these people * :
- Gastrooesophageal reflux disease (8 people, 8.70%)
- Smoking cessation therapy (8 people, 8.70%)
- Osteoporosis (7 people, 7.61%)
- Anxiety (5 people, 5.43%)
- Weight control (5 people, 5.43%)
Top co-used drugs for these people * :
- Multi-vitamins (45 people, 48.91%)
- Aspirin (23 people, 25.00%)
- Calcium (14 people, 15.22%)
- Fosamax (12 people, 13.04%)
- Lisinopril (10 people, 10.87%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Choking while taking Vitamins?
You are not alone! Join a mobile support group:
- support group for people who take Vitamins and have Choking
- support group for people who take Vitamins
- support group for people who have Choking
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Well, i have been taking beyaz for 10 days. im 19 years old btw. i noticed that my breast are tender and the right breast is bigger than the left. will my breast even out?
Breast tenderness, headaches, one breast growing larger than the other, darkening of nipple
- Can vyvanse and dilantin be taken together safely?
has add and takes vyvanse and recently was prescribed dilantin
- Put mango into nutribullet mix for 1st time. 2 hours later had chest tightness. thought it was a heart attack. afraid to try mango again !
Hello. Purchased a nutribullet. Yesterday I made my 1st drink with the fruit mango and some mango peel. Approx an hour later I thought I was having a heart attack. Lasted for 15 minutes. Second attack soon after. I simply layed on my stomach and rested. Feeling better later in day and much better today. Have a good life!
- Why would i get copd since i never smoked?
I have several autoimmune disorders, I was shocked to get the COPD diagnosis since I have never smoked but I had second hand smoke first 23 years of my life.
My doctor said my Autoimmune Hepatitis and Primary Biliary Cholingitis set me up for COPD.
- My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
More questions for: Vitamins, Choking
You may be interested at these reviews (Write a review):
- Blood sugar level while taking veltrex
I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
- Down syndrome son put on high dose of vitamen d and z-pak reactions below
every time i give my son his dose once a week he flipped into a seizure...and has diarrhea for three days accompanied by a yeast rash i told his GI and they disregard it so i took him off that high dose and went to the recommended dose of 2000iu from the institute of medicine so far so good. he was give the z-pak has bad diarrhea, not drinking very much for two days swollen hands and fingers beat red in color called doctor said he having reaction keep watch on him.
- Choking on fluid in my throat
I have taken 2 pills, in the last 48 hour period. I have never taken Prevacid 24hr before, and was told it would be safe to use while pregnant. I woke up, the second night, to either mucus or some fluid, in my throat. When I tried it "clear" my throat, the fluid moved to block my breathing. I started choking and vomited. I had to "suck" air into my lungs for a few minutes, while also trying to "clear" my throat, which caused my to vomit again. I felt as if I were choking on my own spit. It was scary, and I will never take Prevacid 24hr again. I think I'll stick to Tums.
More reviews for: Vitamins, Choking
Comments from related studies:
From this study (3 days ago):
Also taking Red Yeast Rice 600 mg daily. Trying to find source of leg muscles/joints suddenly ache all the time.
From this study (4 days ago):
I have been experiencing increasing muscle pain, stiffness and soreness in my legs and wonder if this could be attributed to medications.
From this study (5 days ago):
I do have Relapsing-Remitting MS. Went to doctor the other day I thought the issue in my hips, leg which is occasional in the right hip but pretty constant in the left. It is not painful- but it feels tight- and I have slight problem walking. Also having balance issues. Doctor things the hip is bursitis and not related to the MS. I think it is spasticity.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.